On integral representations of linear operators
Doklady Akademii Nauk, Tome 198 (1971) no. 4, pp. 755-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_4_a3,
author = {V. B. Korotkov},
title = {On integral representations of linear operators},
journal = {Doklady Akademii Nauk},
pages = {755--758},
year = {1971},
volume = {198},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_4_a3/}
}
V. B. Korotkov. On integral representations of linear operators. Doklady Akademii Nauk, Tome 198 (1971) no. 4, pp. 755-758. http://geodesic.mathdoc.fr/item/DAN_1971_198_4_a3/